# SDR MVH0064120

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000103000
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 450 SN 530 REMOVED DUE TO INTERMITTENT TRANSMIT.   REMOVED RT 450 SN 530.  INSTALLED RT 450 LOANER FROM CORPORATE JETS PN 400-0103-00 SN 464.  TRANSMITS AND RECEIVES GOOD.
